MathSciNet Relay Station
MathSciNet bibliographic data
MR1705171 (2000d:11131) 11R16 (11R29)
Azizi, Abdelmalek Sur le 2-groupe de classes d'idéaux de ${\bf Q}(\sqrt{d},i)$. (French) [On the 2-group of ideal classes of ${\bf Q}(\sqrt{d},i)$] Rend. Circ. Mat. Palermo (2) 48 (1999), no. 1, 71–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement